ADVERTISEMENT

Q. My facial skin worsened after Clindamycin and Adapalene topical for pimples. Please help.

Answered by
Dr. Atishay Bukharia
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Sep 05, 2021

Hi doctor,

Last year I was prescribed Clindamycin topical and Adapalene topical for my facial acne. After a few months, my face was clear, and I stopped using them. I picked the prescriptions back this year when my face got worse (new pimples every day). Not only has it made my skin way worse for the past few months, but it has not got better at all. I know that it is supposed to worsen before it gets better, but it has not started to look like it is getting better. Plus, now I get these little tiny zits that pop easily, but they are all over my chin and jawline area. I am not sure why it is different this time around, but should I keep using the topicals? I also use birth control pills.

#

Hi,

Welcome to icliniq.com.

Do you have any history of menstrual disturbance? Do you have PCOD (polycystic ovarian disease)? Please revert with answers.

Regards.

Hi doctor,

Thanks for the reply.

I do not have any menstrual disturbance or PCOD, as far as I know. I have been on birth control pills for years now, but other than that, I have not had any significant problems. Please help.

#

Hi,

Welcome to icliniq.com.

I would suggest you take capsule Doxycycline 100 mg twice daily and Epiduo gel (Adapalene and Benzoyl Peroxide) once at night in a minimal amount overall affected areas along with broad-spectrum sunscreen and a good moisturizer. If it does not gets relieved, you should consider taking Isotretinoin. Acne over the chin is primarily due to hormonal imbalance and is very resistant to treatment. Make sure you exercise daily and drink plenty of water. I hope this helps you. If you have any other questions, please do not hesitate to contact me.

Regards.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Kindly advise treatment for acne and oily skin.

Hi doctor,I am 18 years old and I have somewhat mild acne and often oily skin ... I have had acne for about two years but this year it got worse ...   Read full

Acne vulgaris, a Social Problem.

.. social problems encountered by teens as well as adults due to acne .. ...   Read full

Why do antibiotics clear acne?

Hi doctor, Why do antibiotics clear acne ...  Is bacteria the cause of acne ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


The New COVID Variant From South Africa (Omicron)
The World Health Organisation has enlisted Omicron to be a variant of concern. Just scroll down the article to know abou...  Read more»
Managing Diabetes During Festive Season
All the festivals are indirectly a danger sign for diabetic patients. Read this article to know more about how to handle...  Read more»
What You Should Eat and Drink for A Healthy Life!!
Food is essential for our survival, and what we eat definitely impacts our health. We can easily reduce the risk of many...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.